Best Approximation in Vector Spaces
Matematičeskie zametki, Tome 89 (2011) no. 5, pp. 788-793
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper, we shall obtain some results on best $f$-approximation in quotient spaces of vector spaces and determine under what conditions $f$-proximinality can be transmitted to and from quotient spaces. Also, in conclusion, we consider the relationship between $f$-approximation subsets and linear functionals on $X$.
Keywords:
vector space, $f$-proximinal subspace, $f$-Chebyshev subspace, Hahn–Banach space, linear functional.
Mots-clés : quotient space
Mots-clés : quotient space
@article{MZM_2011_89_5_a12,
author = {M. R. Haddadi and H. Mazaheri},
title = {Best {Approximation} in {Vector} {Spaces}},
journal = {Matemati\v{c}eskie zametki},
pages = {788--793},
year = {2011},
volume = {89},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2011_89_5_a12/}
}
M. R. Haddadi; H. Mazaheri. Best Approximation in Vector Spaces. Matematičeskie zametki, Tome 89 (2011) no. 5, pp. 788-793. http://geodesic.mathdoc.fr/item/MZM_2011_89_5_a12/
[1] C. Franchetti, M. Furi, “Some characteristic properties of real Hilbert spaces”, Rev. Roumaine Math. Pures. Appl., 17 (1972), 1045–1048 | MR | Zbl
[2] W. Light, W. Cheney, Approximation Theory in Tensor Product Spaces, Lecture Notes in Math., 1169, Springer-Verlag, Berlin, 1985 | MR | Zbl
[3] I. Singer, Best Approximation in Normed Linear Spaces by Elements of Linear Subspaces, Grundlehren Math. Wiss., 171, Springer-Verlag, Berlin, 1970 | MR | Zbl
[4] H. Mazaheri, S. M. Moshtaghioun, “Some results on $p$-best approximation in vector spaces”, Bull. Iranian Math. Soc., 35:1 (2009), 119–127 | MR | Zbl
[5] H. Mazaheri, R. Kazemi, “The orthogonality in the locally convex spaces”, Taiwanese J. Math., 12:5 (2008), 1101–1106 | MR | Zbl